# SDR CA010704020

- Difficulty date: June 13, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 67,367 hours
- Engine: Rroyce RB21122B02
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Heat Exchanger
- Part number: 10552E
- Condition: Cracked
- Location: Fuel Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK AT HEAT EXCHANGER CORE.
